# SDR GTIA040321

- Difficulty date: March 19, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - PASSENGER CABIN STATION 712-731 STRINGER 18R WEB CORRODED.  REMOVED DAMAGED SECTION OF WEB.  FABRICATED REPAIR CUSP WEB.  INSTALLED REPAIR AND REPAIR SPLICE.  (M)
